LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » increased drops by one drop today

 - UBBFriend: Email this page to someone!    
Author Topic: increased drops by one drop today
lindadanis
LymeNet Contributor
Member # 51204

Icon 1 posted      Profile for lindadanis     Send New Private Message       Edit/Delete Post   Reply With Quote 
I increased my ABABS by one drop today and I feel like I have the flu. My eyes are all blurry and I felt like I was going to pass out. Is this possible from adding just one drop? I am only on 6 drops twice a day and the llmd wants me to get up to 40 drops a day.

Please help. Feeling horrible. Just got a call from the ent doctor that my testing Monday showed nothing, then why do I feel so off balance and rocking on a boat feeling all the time. I say its babesia, correct? What is going to take this feeling away

[ 08-10-2018, 05:37 PM: Message edited by: lindadanis ]

Posts: 464 | From boston, ma | Registered: Feb 2018  |  IP: Logged | Report this post to a Moderator
MannaMe
Frequent Contributor (1K+ posts)
Member # 33330

Icon 1 posted      Profile for MannaMe     Send New Private Message       Edit/Delete Post   Reply With Quote 
yes, my hubby will feel bad just increasing by 1 drop.

And the off balance, tipsy feeling was definitely babesia for my hubby.

With treatment it does get better. Several people told him that babesia was the worst one to get rid of.

Have you tried Burbur (NutriMedix) to help clear the herx?

Posts: 1498 | From USA | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
lindadanis
LymeNet Contributor
Member # 51204

Icon 1 posted      Profile for lindadanis     Send New Private Message       Edit/Delete Post   Reply With Quote 
No, no one told me about Burbur? Where do I get that and what is it, a liquid? How many drops is your husband doing of the ABABS? Is that the only med he is on for babesia?
Posts: 464 | From boston, ma | Registered: Feb 2018  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'm sure one drop could do that. You are not even able to handle the dosage you have been on. It sounds like it's too early to raise it any.

[group hug]

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94228 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
MannaMe
Frequent Contributor (1K+ posts)
Member # 33330

Icon 1 posted      Profile for MannaMe     Send New Private Message       Edit/Delete Post   Reply With Quote 
Here's a link to the Burbur. My hubby's LLMD recommended it to help clear the herxes. He takes 10 drops of it at a time, in water.
https://www.nutramedix.com/shop/burbur-detox

He's rifing for babesia currently. Occasionally he takes 1 drop of ABAB.

He has trouble detoxing so cannot take much of anything to treat without getting very sick. His babesia symptoms are not nearly so bad like they used to be.

His worst symptoms are fatigue, muscle pain, and an unhappy gut.

Posts: 1498 | From USA | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
Sammi
Frequent Contributor (1K+ posts)
Member # 110

Icon 1 posted      Profile for Sammi     Send New Private Message       Edit/Delete Post   Reply With Quote 
A-BAB is very strong. Yes, you can feel this bad from increasing it by one drop. You need to increase slowly and at whatever pace you can handle which may not be up to 40 drops. It sounds like you are herxing from the increase.

I could not tolerate A-BAB.

Posts: 4677 | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
lindadanis
LymeNet Contributor
Member # 51204

Icon 1 posted      Profile for lindadanis     Send New Private Message       Edit/Delete Post   Reply With Quote 
I feel worse since on ABABS, probably herxing. I ordered the above detox stuff but until I receive it, what can I do to help relief some of these symptoms, crying off and on all the time.
Posts: 464 | From boston, ma | Registered: Feb 2018  |  IP: Logged | Report this post to a Moderator
klutzo
Frequent Contributor (1K+ posts)
Member # 5701

Icon 1 posted      Profile for klutzo     Send New Private Message       Edit/Delete Post   Reply With Quote 
One HUGE mistake I made was looking at what "normal" doses were supposed to be and not listening when a Nutramedix advisor told me that MY normal dose would be one drop below the dose that made me herx.

To use Samento as one example, the right dose for me was only 5 drops of Samento, and in the morning only. I was never able to go higher.

I looked at the so-called "starting dose" of 30 drops twice daily and pushed myself to go higher.

The result was a lot of end organ damage to my heart valves and my spine and, 4 yrs. of non-stop miserable herxing.

Posts: 1267 | From Clearwater, Florida, USA | Registered: May 2004  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.